# SDR DLM88020853

- Difficulty date: July 22, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 38,418 hours, 31,137 cycles
- Engine: Pwa JT8D219
- Engine time: 27,799 hours, 21,530 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D219
- Part serial: 726826
- Condition: Activated
- Location: Nr 1
- Part time: 27,799 hours, 21,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUT DOWN, LOSS OFF OIL PRESSURE AND QTY.  PRESSURE WENT TO ZERO AT PWR FOR APPROX 30 SEC.  WINDMILL AT ZERO PSI FOR 10 MIN.  RETURN TO CVG.  REPLACED ENGINE.
